EconPapers    
Economics at your fingertips  
 

Mathematical Modeling of Transient Responses in a Large Scale Multiconductor System

Caiwang Sheng and Xiaoqing Zhang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper proposes a reduced‐order model for the large scale circuits representing the multiconductor systems. It is based on the block Arnoldi algorithm for calculating congruence transformation matrix. By setting up the state equations in frequency domain for the multiconductor systems, the transfer functions are calculated and so the frequency response curves are obtained. A comparison is made between those curves obtained from the circuits with and without reduced‐order treatment and a better agreement appears between them. By using inverse Laplace transform, the lightning transient responses in the multiconductor systems are given in time‐domain. A better agreement is shown between calculated and experimental results, which confirm the validity of the proposed model.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/484189

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:484189

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:484189